Alert archive / Rhode Island / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 19, 2021, 10:01 AM EDT for Providence County, Rhode Island. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2021, 10:01 AM EDT (14:01 UTC)
- Expired
- Aug 19, 2021, 10:45 AM EDT
- In force
- 44 min
- Issued by
- NWS Boston/Norton, MA
- Hail
- 0.00 in
- Wind
- 40
County Providence County, RI
The radar
The Boston radar (KBOX), 48 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1927 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 459 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.5
The text
As transmitted.
672
WWUS81 KBOX 191401
SPSBOX
Special Weather Statement
National Weather Service Boston/Norton MA
1001 AM EDT Thu Aug 19 2021
CTZ004-MAZ005-012-013-RIZ001-191445-
Windham CT-Southern Worcester MA-Western Norfolk MA-
Central Middlesex County MA-Northwest Providence RI-
1001 AM EDT Thu Aug 19 2021
...A strong thunderstorm will impact portions of northeastern
Windham, western Norfolk, southeastern Worcester, south central
Middlesex and northwestern Providence Counties through 1045 AM EDT...
At 1001 AM EDT, Doppler radar was tracking a strong thunderstorm over
Webster, or 15 miles west of Woonsocket, moving northeast at 45 mph.
HAZARD...Winds up to 40 mph. Torrential rainfall can be expected
which may cause localized flooding.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Framingham, Woonsocket, Marlborough, Natick, Franklin, Milford,
Walpole, Westborough, Grafton, Sudbury, Sharon, Killingly,
Foxborough, Webster, Southbridge, Ashland, Bellingham, Burrillville,
Northbridge and Hopkinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4185 7193 4201 7204 4239 7140 4212 7120
TIME...MOT...LOC 1401Z 236DEG 41KT 4203 7180
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
LocontoWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 6:35 AM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Aug 19, 6:35 AM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
635 AM EDT Thu Aug 19 2021
.SYNOPSIS...
Remnants of Fred will move across New England today. Tropical
Storm Henri is forecast to strengthen to a hurricane as it
approaches southern New England later this weekend. Although the
track remains uncertain, it has the potential to bring damaging
winds, flooding rain, and storm surge flooding. Warm and humid
weather should persist next week with scattered showers or
thunderstorms at times.
&&
.NEAR TERM /THROUGH TONIGHT/...
635 AM Update:
Main area of showers with some embedded thunder moving through
SNE this morning. Severe threat remains low this morning, but
environment remains somewhat favorable for a shot-lived tornado
(tropical remnant with plenty of low level shear and low LCLs)
but lack of surface boundary and deeper instability should
prevent much from happening. RAP and HRRR indicate most
favorable areas will be CT into RI and SE MA where better 0-3km
instability exists but that instability should be outrunning low
level vorticity which should limit overall threat. Certainly
need to be concerned about minor urban flooding but activity is
moving along enough to prevent a greater flood threat.
Activity heads offshore early this afternoon.
&&
.SHORT TERM /FRIDAY/...
The remnants of Fred depart this evening, leading to a drying
trend, especially after midnight. Some showers may linger along
and north of Route 2 this evening. Tropical humidity lingers
through Friday. Still thinking plenty of clouds hang around into
Friday. Temperatures tick upwards a bit Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
* Watching Henri for impacts Sun/Mon - start preparing now!
* Warm/humid next week with showers/storms at times.
Latest NHC track strengthens Henri to a Cat 1 hurricane as it
passes near or just offshore of Cape Cod and Islands Sunday. 00z
models still remain in two camps - GFS remains the western
outlier but has shifted its track east, now passing near
Martha's Vineyard and outer Cape. NAM at 84 hours is similar.
Canadian does a left turn onto Cape Cod and Islands, UKMET is
just offshore, and EC is farthest east (and weakest).
Need to resolve several features before we get a better
consensus on track of Henri, though models are definitely
converging more than they were 24 hours ago and it seems likely
we will see at least some impact, if not possible landfall in
SNE. First feature is western Atlantic ridge, namely how fast
does it weaken and allow Henri to begin its northward turn. NHC
noted that is the main reason why we are seeing track
differences - so this hopefully will be resolved soon since it
is a shorter term issue. Second, we need to assess how much
ridging forms downstream (NE) of Henri - stronger ridging will
help trough approaching from west to deepen and possibly close
off, much like what we see in GFS/NAM solution while a weaker
ridge will keep system more progressive and offshore.
Potential hazards from Henri include:
* Damaging wind: highest winds will be focused east of track.
* Flooding rain: heaviest rain should be focused along/west of track.
* Storm surge flooding: focused east of track.
Keep in mind tides will be astronomically high this weekend
along both coasts. Track will ultimately tell us which coastline
is most at risk (east coast vs south coast) or if both will be
in play.
Right now, it is advisable to begin preparing for a possible
landfalling storm in SNE - a good reference is
ready.gov/hurricanes. Onset of tropical storm force winds is
most likely first thing Sunday morning, so that is when
preparations need to be complete. Having extra cash on hand, gas
in vehicles, and non-perishable food are recommended if power
is lost for a time.
For rest of extended, pattern favors warm/humid weather next
week with scattered, mainly diurnal showers/storms.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
MVFR/IFR in showers and isolated thunderstorms through early
afternoon, then expecting improvement to VFR tonight and Friday.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Friday Night through Monday/...
Friday: VFR. Breezy.
Friday Night: VFR.
Saturday: VFR. Chance SHRA, slight chance TSRA.
Saturday Night: Mainly VFR, with local IFR possible. Chance
SHRA, isolated TSRA.
Sunday: Mainly VFR, with local IFR possible. Breezy. SHRA
likely, isolated TSRA.
Sunday Night: Mainly VFR, with local IFR possible. Strong winds
with areas of gusts up to 55 kt. Chance SHRA, isolated TSRA.
Monday: Mainly VFR, with local MVFR possible. Windy with local
gusts up to 30 kt. Slight chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Remnants of Fred move across southern New England today and
tonight, bringing south to southwest winds to the waters with
gusts up to 25 kt. Seas will be 4 feet or less, except 5 feet
on the southern outer waters. Also expect some downpours over
the waters later today, with a low risk for a few thunderstorms,
too. Winds diminish tonight into Friday, but seas will take
longer to subside.
/Outlook /Friday Night through Monday/...
Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.
Saturday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers, isolated thunderstorms.
Sunday: Winds less than 25 kt. Rough seas up to 23 ft. Chance
of rain showers, isolated thunderstorms.
Sunday Night: Low risk for storm force winds with gusts up to
60 kt. Rough seas up to 17 ft. Chance of rain showers, isolated
thunderstorms.
Monday: Winds less than 25 kt. Rough seas up to 14 ft. Chance
of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 11 AM this morning to 4 AM EDT
Friday for ANZ232.
Small Craft Advisory from 11 AM this morning to 1 AM EDT
Friday for ANZ233>235.
Small Craft Advisory from 11 AM this morning to 9 PM EDT this
evening for ANZ236-237.
Small Craft Advisory from 9 PM this evening to 4 AM EDT Friday
for ANZ250.
Small Craft Advisory from 6 PM this evening to 2 PM EDT Friday
for ANZ254.
Small Craft Advisory from 11 AM this morning to 2 PM EDT
Friday for ANZ255-256.
&&
SYNOPSIS...Belk/JWD
NEAR TERM...JWD
SHORT TERM...Belk
LONG TERM...JWD
AVIATION...Belk/JWD
MARINE...Belk/JWDHazardous weather outlook, Aug 19, 4:47 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 447 AM EDT Thu Aug 19 2021 CTZ002>004-MAZ002>024-026-RIZ001>008-200900- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 447 AM EDT Thu Aug 19 2021 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Tropical Storm Henri is forecast to track near Cape Cod and the Islands or just offshore Sunday into Monday. There is the potential for damaging winds, flooding rainfall, and storm surge flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-200900- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 447 AM EDT Thu Aug 19 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Tropical Storm Henri is forecast to track near Cape Cod and the Islands or just offshore Sunday into Monday. There is the potential for tropical storm or lower-end hurricane force winds along with rough seas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 19, 6:51 AM EDT, 3 hours 10 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 651 AM EDT Thu Aug 19 2021 MAZ008>011-191230- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- Including the cities of Chesterfield, Blandford, Amherst, Northampton, and Springfield 651 AM EDT Thu Aug 19 2021 ...Heavy rain to move across the Berkshires and the Greater Springfield metro area this morning... At 641 AM...Doppler rdar indicated bands of moderate to brief heavy rains moving in from northwestern Connecticut, moving northeast at approximately 40 mph. Hourly rainfall rates have been as much as three quarters of an inch according to Doppler radar estimates. Up to an inch of new rainfall can be expected as these bands of rain move across. Expect brief reductions in visibility that may make travel difficult for morning commuters. Ponding of water on roads and highways with nuisance flooding in urban and poor drainage areas are also possible. Be careful when driving to avoid hydroplaning and do not drive where water covers the road. CTZ002-003-191230- Hartford CT-Tolland CT- Including the cities of Hartford, Windsor Locks, Union, and Vernon 651 AM EDT Thu Aug 19 2021 ...Heavy rain to move across the Greater Hartford metro area into Tolland County in Connecticut... At 641 AM...Doppler rdar indicated bands of moderate to brief heavy rains ongoing with more rains moving in northwestern Connecticut, moving northeast at approximately 40 mph. Hourly rainfall rates have been as much as three quarters of an inch according to Doppler radar estimates. Up to 0.42" of rain was recorded at Hartford over the last hour, with nearly an inch of rain since 500 AM. Up to an inch of new rainfall can be expected as these bands of rain move through. Expect brief reductions in visibility that may make travel difficult for morning commuters. Ponding of water on roads and highways can also be expected. Nuisance flooding in urban and poor drainage areas also possible, especially in areas such as Hartford. Be careful when driving to avoid hydroplaning and do not drive where water covers the road. Loconto
Local storm report, Aug 19, 7:55 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
755 AM EDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLOOD 2 NNW AVON 41.83N 72.85W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
BASEMENT FLOODING AT HICKORY HILL RD IN SIMSBURY.
RELAYED BY AMATEUR RADIO
&&
EVENT NUMBER BOX2102846
LOCONTOLocal storm report, Aug 19, 7:58 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
758 AM EDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD 2 N PLAINVILLE 41.70N 72.90W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
BASEMENT FLOODING ON HAMPTON COURT IN BRISTOL, WITH
WATER COMING THROUGH BASEMENT DOOR. RELAYED BY AMATEUR
RADIO.
&&
EVENT NUMBER BOX2102847
LOCONTOLocal storm report, Aug 19, 8:29 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
829 AM EDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD 2 N PLAINVILLE 41.70N 72.90W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
BASEMENT FLOODING ON HAMPTON COURT IN BRISTOL, WITH
WATER COMING THROUGH BASEMENT DOOR. RELAYED BY AMATEUR
RADIO.
0745 AM FLOOD 2 NNW AVON 41.83N 72.85W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
BASEMENT FLOODING AT HICKORY HILL RD IN SIMSBURY.
RELAYED BY AMATEUR RADIO
0816 AM FLOOD WEST HARTFORD 41.77N 72.75W
08/19/2021 HARTFORD CT AMATEUR RADIO
SOUTH MAIN ST AT WOODROW FLOODED AND IMPASSABLE.
BREWSTER RD AT SKONET RD CAR STUCK IN FLOOD WATERS.
0818 AM FLOOD HARTFORD 41.77N 72.68W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
HOMESTEAD AVE CLOSED DUE TO FLOODING. CARS STUCK AND
WATER UP TO ROOFS. RELAYED BY AMATEUR RADIO.
0823 AM FLOOD HARTFORD 41.77N 72.68W
08/19/2021 HARTFORD CT AMATEUR RADIO
SECTIONS OF ALBANY AVE, LAUREL ST AND FARMINGTON AVE
ALL CLOSED DUE TO FLOODING.
0827 AM FLOOD HARTFORD 41.77N 72.68W
08/19/2021 HARTFORD CT AMATEUR RADIO
SOUTH WHITNEY ST AT WARRENTON AVE - 3 FT OF STREET
FLOODING AT INTERSECTION
&&
EVENT NUMBER BOX2102847 BOX2102846 BOX2102851 BOX2102850 BOX2102849
BOX2102848
RCLocal storm report, Aug 19, 9:16 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
916 AM EDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD 2 N PLAINVILLE 41.70N 72.90W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
BASEMENT FLOODING ON HAMPTON COURT IN BRISTOL, WITH
WATER COMING THROUGH BASEMENT DOOR. RELAYED BY AMATEUR
RADIO.
0745 AM FLOOD 2 NNW AVON 41.83N 72.85W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
BASEMENT FLOODING AT HICKORY HILL RD IN SIMSBURY.
RELAYED BY AMATEUR RADIO
0816 AM FLOOD WEST HARTFORD 41.77N 72.75W
08/19/2021 HARTFORD CT AMATEUR RADIO
SOUTH MAIN ST AT WOODROW FLOODED AND IMPASSABLE.
BREWSTER RD AT SKONET RD CAR STUCK IN FLOOD WATERS.
0818 AM FLOOD HARTFORD 41.77N 72.68W
08/19/2021 HARTFORD CT FIRE DEPT/RESCUE
HOMESTEAD AVE CLOSED DUE TO FLOODING. CARS STUCK AND
WATER UP TO ROOFS. RELAYED BY AMATEUR RADIO.
0823 AM FLOOD HARTFORD 41.77N 72.68W
08/19/2021 HARTFORD CT AMATEUR RADIO
SECTIONS OF ALBANY AVE, LAUREL ST AND FARMINGTON AVE
ALL CLOSED DUE TO FLOODING.
0827 AM FLOOD HARTFORD 41.77N 72.68W
08/19/2021 HARTFORD CT AMATEUR RADIO
SOUTH WHITNEY ST AT WARRENTON AVE - 3 FT OF STREET
FLOODING AT INTERSECTION
0829 AM FLOOD HARTFORD 41.77N 72.68W
08/19/2021 HARTFORD CT AMATEUR RADIO
BASEMENT FLOODING IN ST FRANCIS HOSPITAL
0831 AM FLOOD EAST HARTFORD 41.76N 72.62W
08/19/2021 HARTFORD CT AMATEUR RADIO
GOVERNOR ST CLOSED DUE TO FLOODING. CARS STUCK IN
FLOODING.
0837 AM FLOOD WEST HARTFORD 41.77N 72.75W
08/19/2021 HARTFORD CT TRAINED SPOTTER
KING PHILIP DRIVE AT MOHAWK DRIVE FLOODED AND
IMPASSABLE. CAR STUCK IN FLOOD WATERS.
0844 AM FLOOD AVON 41.80N 72.83W
08/19/2021 HARTFORD CT TRAINED SPOTTER
ROUTE 10 SOUTHBOUND (WATERVILLE RD) JUST SOUTH OF ROUTE
44 - 5 CARS STUCK IN STREET FLOODING.
&&
EVENT NUMBER BOX2102847 BOX2102846 BOX2102851 BOX2102850 BOX2102849
BOX2102848 BOX2102852 BOX2102853 BOX2102854 BOX2102855
RCSpecial weather statement, Aug 19, 10:01 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1001 AM EDT Thu Aug 19 2021
CTZ004-MAZ005-012-013-RIZ001-191445-
Windham CT-Southern Worcester MA-Western Norfolk MA-
Central Middlesex County MA-Northwest Providence RI-
1001 AM EDT Thu Aug 19 2021
...A strong thunderstorm will impact portions of northeastern
Windham, western Norfolk, southeastern Worcester, south central
Middlesex and northwestern Providence Counties through 1045 AM EDT...
At 1001 AM EDT, Doppler radar was tracking a strong thunderstorm over
Webster, or 15 miles west of Woonsocket, moving northeast at 45 mph.
HAZARD...Winds up to 40 mph. Torrential rainfall can be expected
which may cause localized flooding.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Framingham, Woonsocket, Marlborough, Natick, Franklin, Milford,
Walpole, Westborough, Grafton, Sudbury, Sharon, Killingly,
Foxborough, Webster, Southbridge, Ashland, Bellingham, Burrillville,
Northbridge and Hopkinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4185 7193 4201 7204 4239 7140 4212 7120
TIME...MOT...LOC 1401Z 236DEG 41KT 4203 7180
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LocontoThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:14 AM EDT | Flash Flood Warning | BOX | Hampden, Worcester | 3 hr |
| Aug 19, 9:18 AM EDT | Flash Flood Warning | BOX | Hampden, Hampshire, Worcester | 3 hr |
| Aug 19, 10:14 AM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 44 min |
| Aug 19, 10:21 AM EDT | Tornado Warning | BOX | Middlesex, Worcester | 29 min |
| Aug 19, 10:46 AM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk, Worcester | 3 hr |
| Aug 19, 11:36 AM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk, Worcester | 54 min |
| Aug 19, 11:40 AM EDT | Flash Flood Warning | BOX | Essex, Middlesex | 3 hr |
| Aug 19, 12:32 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 58 min |
| Aug 19, 12:33 PM EDT | Special Marine Warning | BOX | 57 min | |
| Aug 19, 12:49 PM EDT | Tornado Warning | BOX | Essex, Middlesex, Suffolk | 39 min |
| Aug 19, 1:18 PM EDT | Tornado Warning | BOX | Middlesex, Worcester | 27 min |
| Aug 19, 1:37 PM EDT | Special Weather Statement | BOX | Essex | 38 min |
| Aug 19, 1:38 PM EDT | Special Marine Warning | BOX | 67 min | |
| Aug 19, 1:46 PM EDT | Special Weather Statement | BOX | Barnstable | 59 min |
| Aug 19, 1:48 PM EDT | Special Marine Warning | BOX | 57 min | |
| Aug 19, 1:54 PM EDT | Special Weather Statement | BOX | Middlesex | 51 min |
| Aug 19, 2:23 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 37 min |
| Aug 19, 7:32 AM EDT | Areal Flood Warning | BOX | Capitol Planning Region | 5 hr |
Nearby
Special Weather Statements in Rhode Island, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.